MAUDE Adverse Event Report: STRYKER GMBH CANNULATED COMPRESSION SCREW; PLATE, FIXATION, BONE

STRYKER GMBH CANNULATED COMPRESSION SCREW; PLATE, FIXATION, BONE
Model Number 58-30418
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported: the procedure was a scaphoid lunate fusion.The screw was through both carpals and the head (blue part) disengaged from the shaft of the screw during the application of the compression portion of surgery.Case was delayed about 45 mins to an hour.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: refer to d9/h3 device availability.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
CANNULATED COMPRESSION SCREW
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10157210
Report Number0008031020-2020-01699
Device Sequence Number3016987
Product Code HRS
UDI-Device Identifier04546540362094
UDI-Public04546540362094
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-30418
Device Catalogue Number58-30418
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR